| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |

Site Search:


ISSN 1312-885X (print)       ISSN 1314-7552 (online)

Saulo A. Carmona Toro, Aldana Eliecer Bermudez, Anibal Munoz Loaiza
      Controlling Aedes aegypti mosquitoes by using ovitraps: a mathematical model
      Applied Mathematical Sciences, Vol. 11, 2017, no. 23, 1123-1131

Copyright © 2017 Saulo A. Carmona Toro, Aldana Eliecer Bermudez and Anibal Munoz Loaiza. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Journals | Books | Author guidelines